# SDR UIEA2022031100199

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 91,224 hours, 17,182 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Metering Valve
- Condition: Loose
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF HYD QTY LOW 1 EICAS( INSPECTED AND FOUND NOSE STEERING METERING VALVE SUPPLY AND RETURN LINES LOOSE. RESECURED LINES. OPS CHECK LEAK CHECK GOOD PER AMM 20-11-18. SERVICED #1 HYD. SYSTEM PER AMM 12-12-01. )
